I am a 60 year old woman and was diagnosed with CHF in 2005. At that time I was prescribed lasix along with other meds, but no potassium. I gained 30 lbs. I stopped the lasix and quickly lost this weight. Now I am again taking lasix with potassium chloride and have gained 30 lbs again. Tried stopping these meds but didn't lose any weight. Since my fluid level started going up, I have resumed the meds. I am very weak and tired so am pretty inactive. Anyone have this experience or any ideas of what I can do get rid of this extra weight from fluid retention.
I’ll suggest you to get your renal functions checked as normally lasix is supposed to result in weight loss & not weight gain. Please do some mild exercises like walking for it tends to help in mobilizing the fluids from the legs and help in weight loss. Meanwhile, getting your potassium levels checked on regular basis is equally important as that facilitates in decreasing the lethargy. I sincerely hope that helps. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.